# SDR ASAA2014071108527

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 1,137 hours, 337 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, "FMC DISSAGREE" WAS OBSERVED.  ACFT GROUNDED.  QRH PROCEDURES ACCOMPLISHED. FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
